# SDR SIMA20160414002

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 14,776 hours, 10,030 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS CAUTION MSG AT 4000FR.  RT OTBD SP DIDNT DEPLOY WHEN SELECTED.  DECLARED EMER.  REFERRED TO QRH FOR APPROPRIATE ACTION.  RAN CHECKLIST & NORMAL LANDING WITHOUT INCIDENT.  OTBD SPOILERS REFER TO ITEM 1.  INTERROGATED MDC FOUND RT OTBD MFS PCU MDC MSG.  PERFORMED SPOST 1 RESET & PERFORMED OPERATIONS CHECK IAW ETN CR-27-093.  OPERATIONS CHECKED GOOD.
